MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECT1510AR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Discomfort (2330); Unintended Radiation Exposure (4565)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following surgery for bilateral inguinal hernias with implantation of two mesh, the patient experienced constant pain that could not be relieved, persistent moderate to severe pain on both sides radiating to the testicles, tension, tightness, burning sensations, inability to sit for long periods, inability to carry a small load, inability to wear a belt, and inability to hold back urination.The pain was described as unbearable, requiring emergency room visits, and resulted in a significant reduction in activities, impacting family and social life.Ongoing pain management included a neuropathic pain agent, a tricyclic antidepressant, an anxiolytic (benzodiazepine), and transcutaneous electrical nerve stimulation (tens) therapy.Multiple surgeons refused to re-operate.Several ultrasounds, scans, mris (magnetic resonance imagine scans), and blood tests were conducted, all showing no abnormality.
 
Additional Manufacturer Narrative
D10 concomitant product: tect1510al, tect1510al anat lt std py 15x10cm, (lot # sxg0124m).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24551400
Report Number9615742-2026-00270
Device Sequence Number15799180
Product Code FTL
UDI-Device Identifier10884521180017
UDI-Public(01)10884521180017(17)290430(10)SYE1212M(20)10
Combination Product (Y/N)N
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTECT1510AR
Device Catalogue NumberTECT1510AR
Device Lot NumberSYE1212M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/09/2026
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown